Hello.. I am 56, had a partial hysterectomy at age 37, so really don't know where in this menopause process I really am! What I do know is that I have struggled with anxiety for the past several years, and it's worse now than ever. Just so many ups and downs! I take Ativan at night, and the occasional 1/2 tablet during the day if I get over anxious. Recently, it was suggested that I try Prozac to alleviate some of this. Started 10 mg one week ago. Not sure if its just a fear of side effects or what, but I feel that I feel worse, and wonder if I should just wait this out. I usually make it though the day without additional meds, but just feel apathetic and a little lethargic as time goes on. Will this improve with time?
Also..for the last year or so, I awaken very anxious, but it mostly subsided once I get up and around..does Ativan cause this?
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.